# SDR SWAA2022022117213

- Difficulty date: July 4, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AFT TRAILING EDGE CAVITY UNDER ACCESS PNL 651 AT FWD SUPPORT BRACKET FOR PNL STRUCTURE IS CRACKED / ON R/H WING UNDER PANEL 651 REMOVED AND REPLACED CLIP P/N 115A 5582-2 IAW B737-700 SRM 51-40-02-0G-0 STEP 7 AND SRM 51-40-05-0G-0 FIG 4; TABLE A. APPLIED CIC TO CLIP IAW B737-700 AMM 51-21-91-620-802.
